mental-health-icon
Anti depressants
I have been taking anti depressant bupropion since 15 days adviced by a psychiatrist .. intially 75 mg ( half of tablet)was started for intial five days thn increased to 150 mg .. now i was facing palpitations sweating anxiety headaches dizziness so i decided to taper off in consultation with an online certified psychiatrist . so i took 75 mg for four days and tapered off.. as phyiscal issues outweigh positive outcome of this medicine I decided to stop it by tapering it off. My question is will i face any withdrawal symptoms or anything like that. my age is 28 years unmarried female.
87 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

In your case where you took medicine for 15 days only and then tapper it off slowly it should not create any withdrawal symptoms. Don't worry
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.